# SDR IPXA2021101975113

- Difficulty date: September 21, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,734 hours, 18,447 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: ADA00061
- Condition: Cracked
- Location: R-3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR-3 DOOR PLUG TOP HORZ. BEAM IS CRACKED AT THE AFT END.REMOVED AND REPLACED BEAM IAW SRM 51-35-01 & 51-33-01. (MINOR)
